# SDR ASAA2017052820886

- Difficulty date: May 28, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 31,840 hours, 9,528 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: 0000
- Condition: Pulled
- Location: Terminal Block
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT INPUT ON CAPTAIN'S DISPLAY MISSING.  ACFT GROUNDED.  ACCOMPLISHED WIRING CHECKS. CHECKED GOOD. DURING REQUESTED PULL TEST AT TB3301 FOUND WIRE W9083-9023 RED EASILY PULLED OUT OF BLOCK YA1, FOUND NOT LOCKED-IN.  SECURED THE WIRE PIN INTO TERMINAL BLOCK.  ACCOMPLISHED ALL INSTALLATION TESTS OF FOLLOWING EQUIPMENT, SATCOM SDU IAW AMM 23-15-00, DFDAU IAW AMM 31-31-22, ACARS CMU IAW AMM 23-27-33, AND FMCS CDU-1 IAW AMM 34-61-01. ALL OPS NORMAL. SATCOM PROMPTS DISPLAYED ON MCDU 1 & 2 MENU PAGE.
